MAUDE Adverse Event Report: Medos International Sàrl CH TAP, NAV 7.5MM; Orthopedic stereotaxic instrument

Medos International Sàrl CH TAP, NAV 7.5MM; Orthopedic stereotaxic instrument
Catalog Number 5161001075
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
TAP, NAV 7.5MM
Common Device Name
Orthopedic stereotaxic instrument
Manufacturer (Section D)
Medos International Sàrl CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Avalign Cutting
4643 n state road 15
warsaw IN 46582
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50351264
Report Number1526439-2026-01315
Device Sequence Number14962441
Product Code OLO
UDI-Device Identifier10705034589572
UDI-Public(01)10705034589572
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K241893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5161001075
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown